RG: Algebra (RG:ALG)
AuthID: I-000-B74
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 974
45 Team MembersFilters -> Year: 2025
841
TITLE: On finitely based pseudovarieties of the forms V*D and V*D-n Full Text
AUTHORS: Almeida, J ; Azevedo, A ; Teixeira, L;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 146, ISSUE: 1, PAGES: 1-15
AUTHORS: Almeida, J ; Azevedo, A ; Teixeira, L;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 146, ISSUE: 1, PAGES: 1-15
842
TITLE: On full affine semigroups
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 149, ISSUE: 3, PAGES: 295-303
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 149, ISSUE: 3, PAGES: 295-303
843
TITLE: On hyperdecidable pseudovarieties of simple semigroups Full Text
AUTHORS: Almeida, J ;
PUBLISHED: 2000, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 10, ISSUE: 2, PAGES: 261-284
AUTHORS: Almeida, J ;
PUBLISHED: 2000, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 10, ISSUE: 2, PAGES: 261-284
845
TITLE: On the cocircuit graph of an oriented matroid Full Text
AUTHORS: Cordovil, R; Fukuda, K; de Oliveira, AG ;
PUBLISHED: 2000, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 24, ISSUE: 2-3, PAGES: 257-265
AUTHORS: Cordovil, R; Fukuda, K; de Oliveira, AG ;
PUBLISHED: 2000, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 24, ISSUE: 2-3, PAGES: 257-265
846
TITLE: On the decidability of iterated semidirect products with applications to complexity Full Text
AUTHORS: Almeida, J ; Steinberg, B;
PUBLISHED: 2000, SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 80, ISSUE: 1, PAGES: 50-74
AUTHORS: Almeida, J ; Steinberg, B;
PUBLISHED: 2000, SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 80, ISSUE: 1, PAGES: 50-74
847
TITLE: On the generation of oriented matroids Full Text
AUTHORS: Bokowski, J; de Oliveira, AG ;
PUBLISHED: 2000, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 24, ISSUE: 2-3, PAGES: 197-208
AUTHORS: Bokowski, J; de Oliveira, AG ;
PUBLISHED: 2000, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 24, ISSUE: 2-3, PAGES: 197-208
848
TITLE: On the splitting of the dual Goldie torsion theory
AUTHORS: Christian Lomp ;
PUBLISHED: 2000, SOURCE: Algebra and Its Applications - Contemporary Mathematics, PAGES: 377-386
AUTHORS: Christian Lomp ;
PUBLISHED: 2000, SOURCE: Algebra and Its Applications - Contemporary Mathematics, PAGES: 377-386
INDEXED IN:
CrossRef
Handle


849
TITLE: On the structure of simplicial affine semigroups
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 2000, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 130, ISSUE: 5, PAGES: 1017-1028
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 2000, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 130, ISSUE: 5, PAGES: 1017-1028
850
TITLE: Reduced commutative monoids with two Archimedean components
AUTHORS: Rosales J.; García-Sánchez P. ;
PUBLISHED: 2000, SOURCE: Bollettino della Unione Matematica Italiana B, VOLUME: 3, ISSUE: 2, PAGES: 471-484
AUTHORS: Rosales J.; García-Sánchez P. ;
PUBLISHED: 2000, SOURCE: Bollettino della Unione Matematica Italiana B, VOLUME: 3, ISSUE: 2, PAGES: 471-484
INDEXED IN:
Scopus

851
TITLE: Relationship of certain rings of infinite matrices over integers.
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, VOLUME: 3B, ISSUE: 2, PAGES: 347-365
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, VOLUME: 3B, ISSUE: 2, PAGES: 347-365
INDEXED IN:
Scopus
WOS


852
TITLE: Relatively free *-bands
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: Beitrage zur Algebra und Geometrie, VOLUME: 41, ISSUE: 2, PAGES: 569-588
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: Beitrage zur Algebra und Geometrie, VOLUME: 41, ISSUE: 2, PAGES: 569-588
INDEXED IN:
Scopus

853
TITLE: Relatively free bands Full Text
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 28, ISSUE: 5, PAGES: 2615-2631
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 28, ISSUE: 5, PAGES: 2615-2631
854
TITLE: Semidirect Products With the Pseudovariety of All Finite Groups
AUTHORS: Jorge Almeida ; Ana Paula Escada;
PUBLISHED: 2000, SOURCE: Proceedings of the International Colloquium on Words, Languages & Combinatorics III, Kyoto, Japan, March 14-18, 2000., PAGES: 1-21
AUTHORS: Jorge Almeida ; Ana Paula Escada;
PUBLISHED: 2000, SOURCE: Proceedings of the International Colloquium on Words, Languages & Combinatorics III, Kyoto, Japan, March 14-18, 2000., PAGES: 1-21
INDEXED IN:
DBLP
CrossRef


855
TITLE: Syntactic and global semigroup theory: A synthesis approach
AUTHORS: Almeida, J ; Steinberg, B;
PUBLISHED: 2000, SOURCE: International Conference on Algorithmic Problems in groups and Semigroups in ALGORITHMIC PROBLEMS IN GROUPS AND SEMIGROUPS, PAGES: 1-23
AUTHORS: Almeida, J ; Steinberg, B;
PUBLISHED: 2000, SOURCE: International Conference on Algorithmic Problems in groups and Semigroups in ALGORITHMIC PROBLEMS IN GROUPS AND SEMIGROUPS, PAGES: 1-23
856
TITLE: Toric geometry and equivariant bifurcations Full Text
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: PHYSICA D, VOLUME: 143, ISSUE: 1-4, PAGES: 235-261
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: PHYSICA D, VOLUME: 143, ISSUE: 1-4, PAGES: 235-261
857
TITLE: Counting a type's principal inhabitants - (Extended abstract) Full Text
AUTHORS: Broda, S ; Damas, L ;
PUBLISHED: 1999, SOURCE: 4th International Conference on Typed Lambda Calculi and Applications (TLCA 99) in TYPED LAMBDA CALCULI AND APPLICATIONS, VOLUME: 1581, PAGES: 69-82
AUTHORS: Broda, S ; Damas, L ;
PUBLISHED: 1999, SOURCE: 4th International Conference on Typed Lambda Calculi and Applications (TLCA 99) in TYPED LAMBDA CALCULI AND APPLICATIONS, VOLUME: 1581, PAGES: 69-82
858
TITLE: Hopf bifurcation on a simple cubic lattice Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 14, ISSUE: 1, PAGES: 3-55
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 1999, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 14, ISSUE: 1, PAGES: 3-55
INDEXED IN:
Scopus
WOS


859
TITLE: Hyperdecidable pseudovarieties and the calculation of semidirect products Full Text
AUTHORS: Almeida, J ;
PUBLISHED: 1999, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 9, ISSUE: 3-4, PAGES: 241-261
AUTHORS: Almeida, J ;
PUBLISHED: 1999, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 9, ISSUE: 3-4, PAGES: 241-261
860
TITLE: Numerical semigroups generated by intervals
AUTHORS: García Sánchez, PA ; Rosales, JC;
PUBLISHED: 1999, SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 191, ISSUE: 1, PAGES: 75-83
AUTHORS: García Sánchez, PA ; Rosales, JC;
PUBLISHED: 1999, SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 191, ISSUE: 1, PAGES: 75-83